# SDR QXEA0001403

- Difficulty date: May 15, 2000
- Submitted: June 1, 2000
- Operation: Air carrier
- Aircraft: N498US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11181
- Aircraft time: 36,579 hours, 47,425 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Clip
- Condition: Cracked
- Location: Fuselage Frame
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX- CRACKED CLIP ON FRAME 17565 BETWEEN STRINGERS 9 - 10.  REPAIRED IAW FOKKER SRM 53-10-05 PAGE 601A.
